Medicine made my Defibrillator go off!

I already have a history of an irregular heart beat, and it likes to run fast on it's own.

I have defibrillator implant as a precaution, incase my heart reaches a dangerous level.

I was ill with Bronchitis,and the doctor gave me two medications that are known to have side effects to elevate the heart rate, and counteract with each other. I took one dose of each as

directed, and it caused my defib to go off. I ended up in the hospital for 3 days, and then I was

sent home on Oxygen as my levels won't stay good if I walk around. I was not treated for

my bronchitis while in the hospital, as they had to get the other drugs out of my system first. So it prolonged my illness, which took another week to get over.

My blood oyxgen was fine before all this........has anyone ever had a situation like this? Will

my levels start acting normal with time? Thank you for any insight on this.

3 Replies

  • I'm afraid I really can't ell but f you ring the lF tomorrow I'm sure they can point you in the right direction. Their number is 03000 030 555.

    Lynne xx

  • I'm sure others will give advice soon.

    Lynne xx

  • So sorry I'm no help either! Hopefully the BLF. Were able to help you,it realy sounds like you need some.What an unfortunate time you're having,hope it gets better soon,

    Love Wendells xx

You may also like...